# SDR NWAA093895807

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 26,258 hours, 8,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK, FOUND EMERGENCY AISLE LIGHT FORWARD OF L3 DOOR INOP.  REPLACED M11490 POWER SUPPLY AND BATTERY.  LIGHT OPS CHECKED NORMAL.
